# SDR SWAA111178

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 77,954 hours, 58,860 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 6558250
- Part serial: D00712
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RED UNSAFE LIGHT INDICATION, RECYCLED GEAR AND LIGHT WENT OUT.  GEAR EXTENDED NORMALLY.  REMOVED AND REPLACED M986 PC CARD PER MM.
